# SDR SIMA200124202

- Difficulty date: August 29, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: EPNE95300013009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION WAS FOUND ON 5 SEAT TRACKS, RIGHT AFT INBOARD, RIGHT AFT OUTBOARD, RIGHT AFT CARGO, RT F/A AND LT F/A.  ALL SEAT TRACKS WERE REMOVED AND REPLACED IAW AMERICAN EAGLE ENGINEERING ORDER E9-5300-013.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
